Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at May 27, 2015, 8:43 PM CDT for Menominee County, Michigan. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2015, 8:43 PM CDT (01:43 UTC)
- Expired
- May 27, 2015, 9:32 PM CDT
- In force
- 49 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Menominee County, MI
The radar
The Marquette radar (KMQT), 112 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:44 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 27, 6:44 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 744 PM EDT WED MAY 27 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 416 PM EDT WED MAY 27 2015 WV IMAGERY AND RUC ANALYSIS INDICATED A SHORTWAVE EXITING TO THE EAST OF LAKE SUPERIOR LEAVING WNW MID/UPPER LEVEL FLOW FROM S CNTRL CANADA INTO THE NRN LAKES. A WEAK SHRTWV FROM WRN LAKE SUPERIOR INTO NW WI COMBINED WITH MLCAPE VALUES FROM 500-1000 J/KG OVER AREAS WHERE SUNSHINE HAS PREVAILED THIS AFTERNOON HAS TRIGGERED SOME ISOLD/SCT SHRA/TSRA FROM YQT TO DLH AND NEAR THE WI BORDER FROM LNL TO IMT. LATE THIS AFTERNOON AND TONIGHT...RADAR TRENDS AND SHORT RANGE HIGH RES MODELS SUGGEST THAT THE SHRA/TSRA WILL REMAIN NEAR THE WI BORDER. SOME SHRA/TSRA MOVING ACROSS LAKE SUPERIOR ABOVE THE MARINE LAYER MAY ALSO SURVIVE INTO NW UPPER MI THIS EVENING BUT WITH LESS AVAILABLE MLCAPE AND THE LOSS OF DAYTIME HEATING...EXPECT THE SHRA/TSRA TO DIMINISH. OTHERWISE...WITH COOLING BY LATE EVENING THE REST OF THE PCPN WILL END. WED...AS THE MID LEVEL TROUGH OVER THE ROCKIES EDGES TO THE EAST SW FLOW WILL AGAIN DEVELOP FROM THE CNTRL PLAINS TO THE WRN LAKES. EXPECT ENOUGH SUNSHINE TO PUSH TEMPS TO NEAR 80F OVER THE WEST HALF RESULTING IN MLCAPE VALUES INTO THE 1000-1500 J/KG RANGE. THE MODELS SUGGEST THAT A WEAK SHRTWV MOVING INTO THE AREA WILL TRIGGER ANOTHER ROUND OF ISOL/SCT TSRA OVER THE WEST DURING THE AFTERNOON. WITH 0- 6KM SHEAR VALUES INTO THE 30-35 KNOT RANGE...A FEW STRONGER STORMS COULD DEVELOP WITH SMALL HAIL AND GUSTY WINDS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 412 PM EDT WED MAY 27 2015 PRIMARY WEATHER ISSUES IN THE LONG TERM ARE TSRA STRENGTH ON FRIDAY AND MIN TEMPS/FREEZE POTENTIAL FOR SATURDAY NIGHT AND SUNDAY NIGHT. SHORTWAVE RIDGE IS OVER UPPER GREAT LAKES ON THURSDAY EVENING WITH BROAD TROUGH FM CNTRL CANADA BACK OVER THE WESTERN CONUS. ANY ISOLD SHRA/TSRA ON THURSDAY AFTN SHOULD FADE AWAY WITH LOSS OF DAYTIME HEATING AND MINUS ADDITIONAL LARGER SCALE LIFTING MECHANISM. ANOTHER SMALL CHANCE OF SHRA/TSRA LATER AT NIGHT OVER THE WEST AHEAD OF BETTER MOISTURE TRANSPORT OUT AHEAD OF LOW PRESSURE AND COLD FRONT MOVING ACROSS THE NORTHERN PLAINS. SOME HINT OF WEAKER SHORTWAVE TIED TO THAT MOISTURE TRANSPORT. IF THAT OCCURS...BETTER CHANCE FOR ORGANIZED SHRA AND POSSIBLE TSRA LATE THU NIGHT INTO FRIDAY MORNING. AS CENTRAL CANADA TROUGH ALOFT DROPS ACROSS MANITOBA AND NORTHERN ONTARIO ON FRIDAY ASSOCIATED LOW PRESSURE AND SFC COLD FRONT MOVES FROM NORTHERN PLAINS TO THE UPPER GREAT LAKES. DECENT AGREEMENT FM THE MODELS THAT FROPA OCCURS FRIDAY AFTN. MAIN QUESTION REMAINS IN HOW MUCH INSTABILITY BUILDS UP AHEAD OF THE FRONT...AND WOULD CERTAINLY BE AFFECTED BY ANY SHRA/TSRA AROUND DURING THE MORNING HOURS. OVERALL THERE IS DECENT AGREEMENT THAT MLCAPES WILL BE AT LEAST 500J/KG AND MAY BE OVER 1000 J/KG BY TIME FRONT WORKS ACROSS IN THE AFTN. GREATEST INSTABILITY IS LOCATED OVER WI...BUT IS FORECAST TO EXPAND OVER PORTIONS OF CNTRL UPR MICHIGAN AHEAD OF THE FRONT. DEEP LAYER SHEAR UP TO 35 KTS WOULD BE FAVORABLE FOR ORGANIZED STORMS...BUT POTENTIAL WILL BE HELD DOWN IF MORE WIDESPREAD SHRA AND TSRA ARE AROUND EARLIER IN THE DAY. MOISTURE AVAILABILITY NOT AN ISSUE AS PERSISTENT H85-H7 MOISTURE TRANSPORT BOOSTS PWATS OVER 1.5 INCHES ALONG AND AHEAD OF THE FRONT. FAIR TO SAY IF THERE IS AT LEAST SOME INSOLATION ON FRIDAY...THERE WOULD BE RISK OF AT LEAST STRONG STORMS DURING THE AFTN. SPC DAY3 RISK HAS MARGINAL CATEGORY MAINLY SOUTH OF HERE INTO WHERE BETTER CHANCE OF HIGHER INSTABILITY RESIDES. FRONT MOVES ACROSS ALL OF UPR MICHIGAN AFTER MIDNIGHT FRIDAY NIGHT. IT WILL PROBABLY TAKE UNTIL THE FRONT HAS EXITED BEFORE CHANCES OF RAIN ARE ELIMINATED DUE TO DEEP MOISTURE PERSISTING EVEN BEHIND THE SFC FRONT AND POSSIBILITY OF SHORTWAVES WORKING THROUGH ON EDGE OF LARGE SCALE TROUGH. POPS HIGHEST FRIDAY WITH THIS FROPA. CONFLUENCE ALOFT ON WESTERN EDGE OF TROUGH MOVING ACROSS NORTHERN ONTARIO AND QUEBEC LEADS TO LARGE HIGH PRESSURE BUILDING IN ON SATURDAY. CHILLY DAY FOR LATE MAY STANDARDS ON SATURDAY AS TEMPS EVEN INLAND TOWARD WI BORDER MAY ONLY STRUGGLE INTO THE 50S DESPITE GOOD DEAL OF SUNSHINE. GRADIENT ONSHORE WINDS NEAR LK SUPERIOR WILL KEEP TEMPS THERE IN THE 40S. AIRMASS QUITE DRY WITH PWATS DROPPING TO 0.25-0.35 INCHES BY SATURDAY NIGHT. LIGHT WINDS/CLEAR SKIES AND DRY AIRMASS POINT TO STRONG RADIATIONAL COOLING AND WITH DWPNTS ON SATURDAY BLO 30F...A FREEZE IS LIKELY ON SATURDAY NIGHT. LACK OF ANY ONSHORE FLOW LATER SATURDAY NIGHT FAVORS EVEN SHORELINE AREAS NEAR LK SUPERIOR AND MOST OF LK MICHIGAN FOR MIN TEMPS AT LEAST IN THE LOWER 30S WITH STRONG FROST POSSIBILITY. WEAK EASTERLY WINDS ON SOUTHERLY EDGE OF SFC HIGH COULD KEEP BAY OF GREEN BAY SHORE IN FAR SCNTRL WITH THE WARMEST TEMPS OVER THE CWA. ANOTHER CHILLY DAY FOR SUNDAY UNDER MOSTLY SUNNY SKIES. INLAND TEMPS NEAR 60 DEGREES WHICH IS OVER 10 DEGREES BLO NORMAL. TEMPS ALONG LK SUPERIOR WILL BE MAINLY IN THE 40S OR 50S. WENT ON LOW SIDE FOR TEMPS SUNDAY NIGHT AND INCLUDED FROST MENTION AGAIN. SOME BIAS CORRECTED GUIDANCE INDICATED MINS BACK TO AROUND 32 DEGREES WHICH SEEMS REASONABLE AS RIDGE AND DRY AIRMASS LINGERS...ESPECIALLY CNTRAL AND EAST. REST OF EXTENDED FEATURES A WARMING TREND. UPPER LEVEL FLOW FLATTENS OUT IN WAKE OF THE TROUGH THIS WEEKEND. HIGH AT THE SFC SLOWLY MOVES OFF TO THE EAST OVER NEW ENGLAND AND MID ATLANTIC PUTTING PLAINS AND GREAT LAKES WITHIN RETURN FLOW. H85 TEMPS AS EARLY AS TUESDAY RISE TO 14C...WHICH WOULD YIELD HIGHS WELL INTO THE 70S INLAND FROM THE GREAT LAKES. MAY SEE SOME MID CLOUDS SPILL ACROSS UPR LAKES ON TUESDAY DUE TO WARM AIR ADVECTION H85-H7. PROBABLY NOT MUCH RISK OF SHRA THOUGH AS FORCING AND MOISTURE IS MARGINAL AT BEST. MAYBE BETTER CHANCE OF SHRA/TSRA ON WEDNESDAY AS TROUGH ALOFT HEADS ACROSS WESTERN CONUS. BETTER CHANCES PROBABLY STAY WEST YET CLOSER TO THE SFC LOW OVER THE NORTHERN PLAINS. AS LONG AS SYSTEM DOES NOT SPEED UP TO THE EAST...GOOD CHANCE THAT TEMPS MAY TOP OUT AROUND 80 DEGREES ON WEDNESDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 744 PM EDT WED MAY 27 2015 VFR CONDITIONS TO PREVAIL THROUGH THE FORECAST. LINGERING -SHRA/-TSRA OVER THE WESTERN TWO TAF SITES WILL BE FINISHED BY 1Z WITH THE LOSS OF DAYTIME INSTABILITY. THERE IS SOME CONCERN THAT WITH LIGHT EASTERLY FLOW DEVELOPING OVERNIGHT AT KCMX AND KSAW THAT PATCHY FOG MAY DEVELOP BUT HAVE ONLY MENTIONED A SLIGHT RESTRICTION TO VSBY DUE TO FOG AT KCMX ATTM AS IT WILL BE EASIER TO TAP INTO MOISTURE FROM THE MARINE LAYER THERE. WILL NEED TO MONITOR BOTH SITES AS THE NIGHT PROGRESSES. KIWD AND KCMX WILL SEE AN INCREASING CHANCE FOR SHOWERS LATE THURSDAY AFTERNOON BUT PROBABILITIES ARE QUITE LOW ATTM. && .MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 416 PM EDT WED MAY 27 2015WINDS ARE EXPECTED TO STAY AT OR BELOW 20 KNOTS FOR MOST OF THIS FORECAST PERIOD WITH THE EXCEPTION OF FRI NIGHT INTO EARLY SATURDAY WHERE THEY WILL INCREASE TO NEAR 30 KNOTS ACROSS EASTERN LAKE SUPERIOR BEHIND A COLD FRONT MOVING THROUGH THE REGION. FOG WILL LINGER THROUGH TONIGHT AND MAY BE DENSE AT TIMES. ADDITIONAL FOG IS EXPECTED TO DEVELOP THURSDAY NIGHT AND FRIDAY AHEAD OF THE NEXT LOW AND ASSOCIATED COLD FRONT. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SHORT TERM...JLB LONG TERM...JLA AVIATION...RJT MARINE...JLB
Hazardous weather outlook, May 27, 4:04 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MARQUETTE MI 504 PM EDT WED MAY 27 2015 MIZ001>007-009>014-084-085-281200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 504 PM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING OVER THE WEST HALF OF UPPER MICHIGAN. THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND HEAVY RAIN. PATCHY DENSE FOG IS POSSIBLE NEAR THE GREAT LAKES SHORES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOCALLY DENSE FOG IS EXPECTED NEAR THE GREAT LAKES THURSDAY NIGHT AND FRIDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON OVER WESTERN UPPER MICHIGAN. STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY OVER ALL OF UPPER MICHIGAN. SOME STRONGER STORMS ARE POSSIBLE...ESPECIALLY FRIDAY AFTERNOON. A FROST OR FREEZE IS EXPECTED LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THE LOWEST TEMPERATURES IN THE LOWER TO MIDDLE 20S ARE EXPECTED OVER INTERIOR WESTERN UPPER MICHIGAN...WHILE TEMPERATURES ALONG THE GREAT LAKES SHORES COULD FALL TO AS LOW AS THE LOWER 30S. MORE FROST IS POSSIBLE AGAIN SUNDAY NIGHT...ESPECIALLY INLAND FROM THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-281200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 504 PM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT LOCALLY DENSE FOG IS EXPECTED. THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN LAKE SUPERIOR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FOG IS EXPECTED AGAIN THURSDAY NIGHT THROUGH FRIDAY. THE FOG MAY BE DENSE AT TIMES. THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-281200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 504 PM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING. LOCALLY DENSE FOG IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FOG IS EXPECTED THURSDAY NIGHT AND FRIDAY. THE FOG MAY BE DENSE AT TIMES. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. JLA
In the hours before
Special weather statement, May 27, 4:58 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
458 PM CDT WED MAY 27 2015
MIZ012-272230-
MENOMINEE MI-
458 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MENOMINEE COUNTY
UNTIL 530 PM CDT...
AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARTHUR BAY...OR 12 MILES NORTH OF MENOMINEE...MOVING SOUTHEAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARTHUR BAY...WALLACE...CARBONDALE AND BIRCH CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4529 8768 4530 8768 4540 8747 4535 8741
4533 8741 4529 8744 4522 8752 4517 8757
4517 8760
TIME...MOT...LOC 2158Z 327DEG 20KT 4529 8753
RJTSpecial weather statement, May 27, 7:43 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
843 PM EDT WED MAY 27 2015
MIZ013-280145-
DELTA MI-
843 PM EDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELTA COUNTY UNTIL
945 PM EDT...
AT 843 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCK...OR 27 MILES NORTH OF ESCANABA...MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAPID RIVER...U.S. 41 BETWEEN TRENARY AND RAPID RIVER...ROCK...
BRAMPTON...ENSIGN...PERKINS...MAPLEWOOD AND LATHROP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4586 8697 4588 8695 4590 8695 4591 8694
4590 8698 4588 8700 4606 8725 4615 8724
4616 8694 4603 8667 4582 8692
TIME...MOT...LOC 0043Z 309DEG 14KT 4614 8716
RJTSpecial weather statement, May 27, 8:36 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
836 PM CDT WED MAY 27 2015
MIZ012-280215-
MENOMINEE MI-
836 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MENOMINEE COUNTY UNTIL
915 PM CDT...
AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
STEPHENSON...OR 20 MILES NORTH OF MENOMINEE...MOVING SOUTHEAST AT 15
MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED NEAR NATHAN...MOVING
SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STEPHENSON...ARTHUR BAY...CEDAR RIVER...BAGLEY...DAGGETT...SWANSON...
CARBONDALE...INGALLS...WALLACE...NATHAN AND BANAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4532 8767 4534 8765 4537 8766 4539 8769
4538 8773 4541 8776 4566 8775 4543 8733
4537 8740 4529 8744 4519 8755
TIME...MOT...LOC 0134Z 319DEG 14KT 4541 8759
RJTThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:43 PM CDT | Special Weather Statement | MQT | Delta | 62 min |
| May 27, 8:36 PM CDT | Special Weather Statement | MQT | Menominee | 39 min |
| May 28, 3:31 AM CDT | Dense Fog Advisory | MQT | Alger, Marquette | 4 hr |
| May 28, 8:16 AM CDT | River Flood Advisory | MQT | Iron | 52 hr |
| May 28, 10:21 AM CDT | River Flood Advisory | MQT | Marquette | 12 hr |
| May 28, 3:08 PM CDT | Special Weather Statement | MQT | Dickinson | 37 min |
| May 28, 3:30 PM CDT | Marine Dense Fog Advisory | MQT | 16 hr | |
| May 28, 3:30 PM CDT | Small Craft Advisory | MQT | 22 hr | |
| May 28, 4:11 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson | 34 min |
| May 28, 4:46 PM CDT | Special Weather Statement | MQT | Dickinson | 44 min |
| May 28, 5:48 PM CDT | Special Weather Statement | MQT | Dickinson | 42 min |
| May 28, 6:05 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson | 40 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.